# SDR YENA2025022400186

- Difficulty date: February 22, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10303
- Aircraft time: 13,537 hours, 2,004 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Warning Message
- Condition: Illuminated
- Location: Hyd Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1408, CDG-JFK. (ETOPS)GREEN HYD PUMP (ENG) INDICATION INOP ( ECAM HYD PAGE INDICATIONS 9) (G/B/Y) HYD SYS LABEL VERTICAL LINE LINKS ); RE-PINNED CONTACTORS AND CONNECTOR IAW ESPM 20-44-10. OPS CHECK GOOD. NO FAULT NOTED. MDDR CLEAR. MX-4 UPDATED PLACARD REMOVED.
